# SDR 03FDEA01630

- Difficulty date: September 24, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 STR 3 LT STRINGER CLIP CRACKED.  REMOVED AND REPLACED STR CLIP AT BS 440 STR 3 LT PER SRM 51-30-2, 51-30-5.
